# SDR SWAA104310

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 78,618 hours, 72,281 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546452
- Part serial: MA11248
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT WING NR 4 GROUND SPOILER CRACKED AT I/B ATTACH POINT.  REMOVED AND REPLACED SPOILER PER MM.
